# SDR CALA2013090490964

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 65,512 hours, 9,084 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REVERSER INTERLOCK L LEFT REVERSER THRUST LEVER INTERLOCK FAILURE. THRUST LEVER INTERLOCK ACTUATOR (LEFT) IS NOT IN COMMANDED POSITION.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH A) MESSAGE02- NOT ACTIVE TAXI IN MODE DEPENDENT; THRUST LEVER INTERLOCK ACTUATOR (LEFT) IS NOT IN COMMANDED POSITION. MESSAGE-7861711 INACTV TI MODE MESSAGE-7861711 INACTV TI MODE.  MESSAGE NOT ACTIVE IN MAT, CLEARED MESSAGE & NO FAULT HISTORY, NOW CONDITION NORMAL.
